# SDR SWAA2023032420496

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 34,291 hours, 15,776 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Missing
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT SERVICE DOOR GIRT BAR PLASTIC KEEPER MISSING<[01] INSTALLED GIRT BAR PLASTIC KEEPER ON AFT SERVICE DOOR PER AMM SIP
